RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mania, M G

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:51
Abstract pages:119
Full texts:36
E-mail:

http://www.mathnet.ru/eng/person48941
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/247954

Publications in Math-Net.Ru
2000
1. M. G. Mania, R. N. Tevzadze, “Semimartingale functions of a class of diffusion processes”, Teor. Veroyatnost. i Primenen., 45:2 (2000),  374–380  mathnet  mathscinet  zmath; Theory Probab. Appl., 45:2 (2001), 337–343  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019